# SDR SWAA092648

- Difficulty date: April 22, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 75,465 hours, 70,202 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT WING NR 5 L/E SLAT LOWER SKIN CRACKED AT OUTBOARD END.  REPAIRED SKIN PER SRM.
